RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1977, Volume 17, Number 4, Pages 980–998 (Mi zvmmf5910)  

This article is cited in 3 scientific papers (total in 3 papers)

Methods for the approximate solution of the Dirichlet problem for the biharmonic equation

G. P. Astrakhantsev

Leningrad

Full text: PDF file (1473 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1977, 17:4, 157–175

Bibliographic databases:

UDC: 518:517.944/.947
MSC: Primary 35J40; Secondary 31A30, 35A35, 35B45
Received: 04.02.1975
Revised: 28.06.1976

Citation: G. P. Astrakhantsev, “Methods for the approximate solution of the Dirichlet problem for the biharmonic equation”, Zh. Vychisl. Mat. Mat. Fiz., 17:4 (1977), 980–998; U.S.S.R. Comput. Math. Math. Phys., 17:4 (1977), 157–175

Citation in format AMSBIB
\Bibitem{Ast77}
\by G.~P.~Astrakhantsev
\paper Methods for the approximate solution of the Dirichlet problem for the biharmonic equation
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1977
\vol 17
\issue 4
\pages 980--998
\mathnet{http://mi.mathnet.ru/zvmmf5910}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0488833}
\zmath{https://zbmath.org/?q=an:0362.35028}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1977
\vol 17
\issue 4
\pages 157--175
\crossref{https://doi.org/10.1016/0041-5553(77)90113-6}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf5910
  • http://mi.mathnet.ru/eng/zvmmf/v17/i4/p980

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. P. Astrakhantsev, “Analysis of algorithms of the Arrow–Hurwicz type”, Comput. Math. Math. Phys., 41:1 (2001), 15–26  mathnet  mathscinet  zmath
    2. G. P. Astrakhantsev, “On the choice of almost-optimal parameters in algorithms of Arrow–Hurwicz type”, Russian Math. (Iz. VUZ), 47:1 (2003), 10–17  mathnet  mathscinet  zmath
    3. M. M. Karchevskii, “Setochnyi metod resheniya kvazilineinykh ellipticheskikh uravnenii chetvertogo poryadka”, Uchen. zap. Kazan. un-ta. Ser. Fiz.-matem. nauki, 161, no. 3, Izd-vo Kazanskogo un-ta, Kazan, 2019, 405–422  mathnet  crossref
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:105
    Full text:69
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020